# SDR DALA2025030601767

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 23,403 hours, 2,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 OVERHEAD EMERGENCY LIGHT AT 56GDC INOP. CORRECTIVE ACTION: REPAIRED WIRING PROBLEM PER A330 AMM 33-51. OK FOR SERVICE. (7142600)
